The one-dimensional Euclidean domain: finitely many obstructions are not enough

Jiehua Chen, Kirk R. Pruhs, Gerhard J. Woeginger

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We show that one-dimensional Euclidean preference profiles can not be characterized in terms of finitely many forbidden substructures. This result is in strong contrast to the case of single-peaked and single-crossing preference profiles, for which such finite characterizations have been derived in the literature.

Original languageEnglish
Pages (from-to)409-432
Number of pages24
JournalSocial Choice and Welfare
Volume48
Issue number2
DOIs
StatePublished - 1 Feb 2017
Externally publishedYes

ASJC Scopus subject areas

  • Social Sciences (miscellaneous)
  • Economics and Econometrics

Fingerprint

Dive into the research topics of 'The one-dimensional Euclidean domain: finitely many obstructions are not enough'. Together they form a unique fingerprint.

Cite this